# SDR DL72S970326

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478DA
- Make and model: Boeing 727232
- Aircraft serial: 20755
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 652065726
- Condition: Broken
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND ON GROUND GEG, FOUND PANEL 9216 PARTIALLY MISSING FROM BOTTOM OF HORIZONTAL STABILIZER.  ONE QUARTER OF PANEL WAS MISSING.  REPLACED PANEL MFG P/N 65-20657-26.
